# SDR CALA2025070706233

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N37540
- Make and model: Boeing 737-9
- Aircraft serial: 64471
- Aircraft time: 9,972 hours, 3,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - R1 DOOR SLIDE LIGHT INOP SEE LP 5418784 FOR CORRECTIVE ACTION.
